Jump to content
CrazyBoards.org

Recommended Posts

I'm new here so forgive me if I'm posting something in the wrong spot. I've just recently come out of an endeavor to try to get off Zyprexa that was unsuccessful. I'll just list what I'm on, if it'll help. 1500mg lithium, 100mg Lamictal, 5mg Zyprexa 187.5mg effexor. I know all of these can make you tired, but it seems like I'm more tired than usual. I have been using the patch to quit smoking and know that there is a dosage effect of smoking with Zyprexa, so I'm wondering if cutting out the smoking could have an effect on the Zyprexa where it's making me more tired than it used to? I'm hesitant to even try to lower my dose of Zyprexa because of what I went through before. Any thoughts would be helpful.

As always, take care,

n

Link to comment
Share on other sites

Yes, quitting smokig can definitely impact the clearance of AAPs so it could be what's making the change.

Maybe you could try reducing just SLIGHTLY, for a week or two, to see what happens. Your other opiton is to keep the dose the same, but wait out the sedation for a few weeks and see if your body readjusts.

Call your doctor for specific instructions, I would think.

Anna

Link to comment
Share on other sites

Yes, quitting smokig can definitely impact the clearance of AAPs so it could be what's making the change.

Maybe you could try reducing just SLIGHTLY, for a week or two, to see what happens. Your other opiton is to keep the dose the same, but wait out the sedation for a few weeks and see if your body readjusts.

Call your doctor for specific instructions, I would think.

Anna

Thanks, I think that's what I'm going to do (wait it out for a bit) I just didn't know if the patch worked the same as cigarettes on Zyprexa, but it seems not to. Thanks for your help.

Link to comment
Share on other sites

I've smoked on all of my medications and I've never had to raise their doses because I had break through symptoms. I have however changed meds because of side-effects.

I do think smoking could affect this but I think it would be best for you to speak to your prescriber rather than me speculate ;)

Goodluck, also keep us updated with your findings. It could end up helping some of us.

Link to comment
Share on other sites

I've smoked on all of my medications and I've never had to raise their doses because I had break through symptoms. I have however changed meds because of side-effects.

I do think smoking could affect this but I think it would be best for you to speak to your prescriber rather than me speculate wink.gif

Goodluck, also keep us updated with your findings. It could end up helping some of us.

I will, I guess the major question for me is whether or not it's nicotine or it's the rest of the stuff i cigarettes too, as I'm on the patch which is nicotine. It might not be biologically the same nicotine though, it's a big mystery to me. I see my pdoc soon, I'll keep you posted unless someone else has a thought.

Link to comment
Share on other sites

  • 5 months later...

I stopped smoking today because it seems to have an impact with the APs I'm on.

I got that unreality feeling a few times after smoking cigarettes while on both seroquel and zyprexa.

Hope I can get through the crappy nicotine withdrawals.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...